Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On infinite disjoint covering systems


Authors: Aviezri S. Fraenkel and R. Jamie Simpson
Journal: Proc. Amer. Math. Soc. 119 (1993), 5-9
MSC: Primary 11B25
MathSciNet review: 1148023
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The structure of all infinite incongruent disjoint covering systems (IIDCS) whose moduli are divisible by no prime $ > 3$ is given. It is then shown that this structure characterizes the subset of IIDCS for which the greatest common factor of all the moduli is $ 1$, and the set of primes dividing the moduli is finite.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11B25

Retrieve articles in all journals with MSC: 11B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1148023-8
PII: S 0002-9939(1993)1148023-8
Article copyright: © Copyright 1993 American Mathematical Society